# SDR AALA20072297

- Difficulty date: November 26, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 20 TO 26 RIGHT AND LEFT INOPERATIVE.  REPLACED BATTERY PACK AT RIGHT NUMBER THREE DOOR FOR EMERGENCY LIGHTS AT SEAT ROWS 20 TO 26 RIGHT AND LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
